Volume 29 Issue 1
Jan.  2009
Turn off MathJax
Article Contents
Zhang Liu, Wang Shaoju, Jin Guang. Design of three-axis stable robust adaptive attitude control of microsatellites[J]. Journal of Space Science, 2009, 29(1): 29-33. doi: 10.11728/cjss2009.01.029
Citation: Zhang Liu, Wang Shaoju, Jin Guang. Design of three-axis stable robust adaptive attitude control of microsatellites[J]. Journal of Space Science, 2009, 29(1): 29-33. doi: 10.11728/cjss2009.01.029

Design of three-axis stable robust adaptive attitude control of microsatellites

doi: 10.11728/cjss2009.01.029
  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 2009-01-15
  • The attitude control problem of certain microsatellites with uncertainty structure and unknown but constant external interference is studied in this paper. Based on Lyapunov method and utilizing the input-output property of Euler-Lagrange systems, a robust adaptive controller without dynamics decoupling is presented. Computer simulation shows that this control algorithm possesses good control performance and robustness.

     

  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article Views(4282) PDF Downloads(1840) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return